ID 4
Author
Shinohara, Yoshitane Department of Applied Mathematics Faculty of Engineering Tokushima University
Content Type
Departmental Bulletin Paper
Description
The remainder term of the optimal multi-step formula, that is the stable formula of maximum order, is considered from the analytical point of view.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
1
Start Page
29
End Page
35
Sort Key
29
Published Date
1967
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng